# SDR AWXA200401353

- Difficulty date: November 30, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N646AW
- Make and model: Airbus A320-231
- Aircraft serial: 271
- Aircraft time: 39,991 hours, 16,240 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865110
- Part serial: A5670
- Condition: Delaminated
- Location: Cabin
- Part time: 30,472 hours, 12,523 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EES - DURING 4-DAY CHECK THE LOWER AFT CORNER OF THE RT OVERWING SLIDE WAS FOUND DELAMINATED.  MAINTENANCE REMOVED AND REPLACED THE RT OVERWING SLIDE ASSEMBLY IAW T/C R1A25301.
